American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ieke Moerdijk. The classifying topos of a continuous groupoid. I . Trans. Amer. Math. Soc. 310 (1988) 629-668. MR 973173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. Moerdijk and G. C. Wraith. Connected locally connected toposes are path-connected . Trans. Amer. Math. Soc. 295 (1986) 849-859. MR 833712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Makkai. Full continuous embeddings of toposes . Trans. Amer. Math. Soc. 269 (1982) 167-196. MR 637034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1